Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of apparent triple points of surfaces in space of four dimensions


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 35 (1929), 339-343
DOI: https://doi.org/10.1090/S0002-9904-1929-04745-1
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 6 (1929), 829--832
MathSciNet review: 1561741
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04745-1